# SDR CA020726004

- Difficulty date: July 15, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Boeing 737201
- Aircraft time: 53,957 hours
- Engine: Pwa JT8D9A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 654581945
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 2.5 INCH IN CRACK IN CENTRE OF GUSSET (GUSSET TOTAL LENGTH 10.5 INCHES).VISIBLE ALONG INSIDE RADIUS.REF SDA AL-2002-03TAT: 54113.9 HR. LDG: 52167
